Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Baravykas

Veteran Member
  • Total Reviews

    0
  • Content Count

    324
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Baravykas

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    Lithuania, Vilnius

Recent Profile Visitors

8703 profile views
  1. Well, the Juvista is pushed for at least 2 more years. http://english.capital.gr/news.asp?id=5643...=0&djcatid=
  2. What was your scarring to begin with? Severe/Moderate/Mild ?
  3. The vitamin C that best builds collagen. Is it be the prolonged versions or the simple ones(the same that you would get from eating a lemon) ?
  4. I was paranoid and obsessed with my hair during the first weeks of accutane also. I noticed every single hair loss symptom. It took me another month to realise that it wasn't true. Ofcourse you may be right, but just have in mind that it could be also your mind playing games.
  5. I've gained weight on accutane. Although its not only the drug, but also the lifestyle to blame, but I think it stimulates fat storage a bit. Well at least for some people.
  6. Im actually doing the same thing. 3 months post my second accutane course I am taking differin. Good luck to you.
  7. I live in eastern europe, we have intense sunshine here like 4 months max and both those times I avoided the sun. Shortly - no I didn't use any sunscreen.
  8. I don't know what the hell is going on with my skin. I have tons of red marks from breakouts that occured 2-3 years ago, since then I've been on differin and two accutane courses. Are my red marks permanent or do I have hope that they could fade?
  9. As I understand everyone here is using the 0,3% differin. How come the one I bought is 0,1% and I don't think there is any 0,3% here? And whats the difference?
  10. Thats what most of them say. You can't blame them for giving you hope however even if its not true. Mine said the exact same thing, but I knew the trut from the begining, didn't get false hopes and I wasn't surprised or sad a bit that my scars are all there after a long time.
  11. I don't know if my case is successful as I started to get acne again after 6 months post accutane, but during the course my face started to clear up in the first month on a low dose treatment.
  12. You should be really careful with your face while on accutane. Just apply non comedonic moisturiser and nothing that isn't nescessary.
  13. I scarred before accutane and I scarred on accutane. Except that before accutane I got a pimple every single day that scarred, while I had only few a month on tane that scarred also. And no it didnt give me no significant initial breakouts during both courses. I don't know if I will see the permanent side effects of such a strong drug as accutane in the future (like when Im really old), but now I can say that it helped me alot emotionally when things were REALLY fucked up.
  14. I absolutely LOVE bodybuilding. I just couldn't live without it untill I understood that it was the cause of my moderate-severe acne. Its not the sport itself. Its the supplements that you take. All those eggs, milk and curd you have to eat. Its not good for your face. Its not good at all. However I am back, because I drink accutane and because Im not eating as a bodybuilder has to eat.
×